| Model Number |
BZ4112- |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Blood Loss (2597)
| Date of Event |
05/04/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A patient from a tonsillectomy clinical trial reported that two days after a procedure where the device was used, post-operative bleeding occurred.The patient was admitted to the or, but the bleeding stopped and no treatment was required.The patient was discharged the following day.